Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$L^2 $ harmonic forms and a conjecture of Dodziuk-Singer


Author: Michael T. Anderson
Journal: Bull. Amer. Math. Soc. 13 (1985), 163-165
MSC (1980): Primary 58C35, 58G05, 53C20
MathSciNet review: 799803
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58C35, 58G05, 53C20

Retrieve articles in all journals with MSC (1980): 58C35, 58G05, 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15405-9
PII: S 0273-0979(1985)15405-9